# SDR UIEA2017041700598

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,653 hours, 18,441 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, LT CORE COWL FAIRING SKIN INTERIOR AREA FOUND WORN LOCATED AT UPPER AFT CUT-OUT. THE FAIRING SKIN WAS REPAIRED IAW SRM 54-45-01-2R-11, REPAIR 11, REV 103.
